MathSciNet Relay Station
MathSciNet bibliographic data
MR195853 12.10 (16.46)
Gordon, B.; Motzkin, T. S. On the zeros of polynomials over division rings. Trans. Amer. Math. Soc. 116 1965 218–226.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement